# SDR CALA2023021000395

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757*
- Aircraft serial: 32817
- Aircraft time: 54,512 hours, 17,475 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143N3151
- Condition: Gouged
- Location: Sta 620-640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY FOR SDR: FUSELAGE OUTER SKIN IS GOUGED IN SEVERAL AREAS AT STA 620-640 BETWEEN STR 4L-5L. REPAIRED FUSELAGE OUTER SKIN DAMAGE BETWEEN STA 620-640 IAW SRM 53-00-01-2R DETAIL1. WORK PERFORMED ON AMES ILN NON ROUTINE 154944-0200-0194.
